ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
MX-410445 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cellulitis (1768)
| Date of Event |
03/15/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient representative reported "plaintiff alleges that one or more biocell devices caused personal injuries and damages including but not limited to the following: diagnostics and explant; left breast tightness; breast cellulitis; mental pain; anguish and anxiety; past and future economic and non-economic damages, including medical care costs and mental pain and suffering.Plaintiff has not been diagnosed with bia-alcl." the reported "scarring and disfigurement" has been deemed not related to the device.This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of cellulitis is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: cellulitis.